Cramps Can Be Felt In The Lower Abdomen After Stopping Birth Control Pills?

Illustration of Cramps Can Be Felt In The Lower Abdomen After Stopping Birth Control Pills?
Illustration: Cramps Can Be Felt In The Lower Abdomen After Stopping Birth Control Pills? images.medicinenet.com

Hello, I’m a 25-year-old woman who has 1 child. I have stopped taking birth control pills for 2 weeks, I plan to get pregnant again, and in the last 2 days, my lower abdomen feels pain like cramps, has my fertile period returned? Are these signs of ovulation? And is it possible I can get pregnant immediately next month? Previously, 3 days after stopping birth control pills had come out blood spots such as menstruation for 4 days. Thanks in advance

1 Answer:

Hi Fitria,

Thank you for asking HealthReplies.com.

Cramps that are felt in the lower abdomen can indeed be one of the characteristics of the fertile period. However, not only that, these cramps can also occur due to other causes, such as hormonal fluctuations before menstruation, muscle pain, urinary tract infections, nerve nerves, vitamin or mineral neurotropic deficiency, bladder stones, digestive tract infections, psychosomatic disorders, etc. so. If it is true that this cramp is a sign of fertility, then this complaint will generally appear accompanied by other changes, namely cervical mucus that becomes more and more elastic (such as egg whites), increased basal body temperature, and increased libido (sexual fluids).

After stopping taking birth control pills, fertility can generally return more quickly than if you use other types of contraception (such as injectable birth control, implant birth control, or an IUD). However, the potential for pregnancy is certainly influenced by many factors, including the regularity of you and your partner having sex, age, nutritional intake, physical activity undertaken, mental condition, hormonal balance, and other diseases that have the potential to affect fertility. In connection with your question, is it possible that you immediately became pregnant after stopping using birth control pills? The answer, of course POSSIBLE, but not SURE.

You can observe whether you experience signs of pregnancy, such as not coming menstruation, nausea, vomiting, dizziness, headache, mood swing, breast tightening and pain, frequent urination, difficulty defecating, weakness, fatigue, fatigue, lust eating down, and so on. If you experience these pregnancy symptoms, you can do a testpack or check yourself directly to an obstetrician to get an ultrasound to detect whether you are pregnant or not.

Hope this helps ...

: by

Related Question

A Watery Lump In The Area Under The Eye (eye Bags)?

A Watery Lump In The Area Under The Eye (eye Bags)?

(11 months ago)

I want to ask, I have a hard lump in my eye that is clear white like a ring stone, it’s been almost 1 year and I’ve checked with the doctor twice that I’ve been t...

Selection Of Contact Lenses For Nearsightedness?

Selection Of Contact Lenses For Nearsightedness?

(11 months ago)

Doctor afternoon ~ Usually, when we buy glasses, after measuring the minus eyes, we have to adjust them again (usually we wear glasses for temporary measurements). I plan to buy co...

Can GERD Cause Leukositis?

Can GERD Cause Leukositis?

(11 months ago)

Good afternoon. R nI am an alphanumer. I want to ask if I was diagnosed with gastric acid after I checked the blood why the leukocytes rose to 13,800, whether Gerd himself could ca...

Leave a Reply

Your email address will not be published. Required fields are marked *